Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Note on bivariate linear interpolation for analytic functions


Author: Walter Gautschi
Journal: Math. Comp. 13 (1959), 91-96
MSC: Primary 65.00
DOI: https://doi.org/10.1090/S0025-5718-1959-0105786-6
MathSciNet review: 0105786
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] V. N. Faddeeva & N. M. Terent'ev, Tablicy značenii funkcii $ w(z) = {e^{ - {z^2}}}\left( {1 + \frac{{2i}}{{\sqrt \pi }}\int_0^z {{e^{{t^2}}}} dt} \right)$ ot kompleksnogo argumenta, Gosudarstv. Izdat. Tehn.-Teor. Lit., Moscow, 1954. MR 0068895 (16:960a)
  • [2] Harvard University, Tables of the function arcsinz, The annals of the Computation Laboratory, v. 40, 1956.
  • [3] K. A. Karpov, Tablicy funkcii $ w(z) = {e^{ - {z^2}}}\int_0^z {{e^{{x^2}}}} dx\upsilon $ kompleksnoi oblasti, Izdat. Akad. Nauk SSSR, Moscow, 1954.
  • [4] K. A. Karpov, Tablicy funkcii $ \operatorname{F}(z) = \int_0^z {{e^{{x^2}}}} dx\upsilon $ kompleksnoi oblasti, Izdat. Akad. Nauk SSSR, Moscow, 1958. MR 0135247 (24:B1297)
  • [5] National Bureau of Standards, Table of the Bessel Functions $ {J_0}(z)$ and $ {J_1}(z)$ for complex arguments, 2nd ed., Columbia University Press, New York, 1947.
  • [6] National Bureau of Standards, Table of the Bessel Functions $ {Y_0}(z)$ and $ {Y_1}(z)$ for complex arguments, Columbia University Press, New York, 1950.
  • [7] National Bureau of Standards, Table of the gamma function for complex arguments, Applied Math. Series 34, 1954.
  • [8] National Bureau of Standards, Tables of the exponential integral for complex arguments, Applied Math. Series 51, 1958.
  • [9] H. E. Salzer, ``Coefficients for polar complex interpolation,'' J. Math. Phys., v. 29, 1950, p. 96-104. MR 0036082 (12:55i)
  • [10] H. E. Salzer, ``Osculatory interpolation in the complex plane,'' J. Research, NBS, v. 54, Report 2587, 1955, p. 263-266. MR 0070258 (16:1155b)
  • [11] H. Unger, ``Lagrange-Hermitesche Interpolation im Komplexen,'' Z. angew. Math. Phys., v. 3, 1952, p. 51-65. MR 0047400 (13:872f)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.00

Retrieve articles in all journals with MSC: 65.00


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1959-0105786-6
Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society